# SDR DL72S953383

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE SKIN CRACKED BETWEEN 3 RIVET HOLES AT FS 344 BETWEEN STRINGERS 22L AND 23L.  REPAIRED PER SRM 53-30-3 FIG 1.
